Band-dominated operators with operator-valued coefficients, their Fredholm properties and finite sections

V. S. Rabinovich, S. Roch, B. Silbermann

Research output: Contribution to journalArticle

45 Citations (Scopus)

Abstract

The central theme of the present paper are band and band-dominated operators, i.e. norm limits of band operators. In the first part, we generalize the results from [24] and [25] concerning the Fredholm properties of band-dominated operators and the applicability of the finite section method to the case of operators with operator-valued coefficients. We characterize these properties in terms of the limit operators of the given band-dominated operator. The main objective of the second part is to apply these results to pseudodifferential operators on cones in ℝn which is possible after a suitable discretization.
Original languageAmerican English
Pages (from-to)342-381
Number of pages303
JournalIntegral Equations and Operator Theory
DOIs
StatePublished - 1 Jul 2001

Fingerprint

Fredholm Property
Mathematical operators
Cones
Coefficient
Operator
Operator Norm
Pseudodifferential Operators
norm
method
Cone
Discretization
Generalise

Cite this

@article{13e81dd16fe241d6a36ac50534e91867,
title = "Band-dominated operators with operator-valued coefficients, their Fredholm properties and finite sections",
abstract = "The central theme of the present paper are band and band-dominated operators, i.e. norm limits of band operators. In the first part, we generalize the results from [24] and [25] concerning the Fredholm properties of band-dominated operators and the applicability of the finite section method to the case of operators with operator-valued coefficients. We characterize these properties in terms of the limit operators of the given band-dominated operator. The main objective of the second part is to apply these results to pseudodifferential operators on cones in ℝn which is possible after a suitable discretization.",
author = "Rabinovich, {V. S.} and S. Roch and B. Silbermann",
year = "2001",
month = "7",
day = "1",
doi = "10.1007/BF01299850",
language = "American English",
pages = "342--381",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",

}

Band-dominated operators with operator-valued coefficients, their Fredholm properties and finite sections. / Rabinovich, V. S.; Roch, S.; Silbermann, B.

In: Integral Equations and Operator Theory, 01.07.2001, p. 342-381.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Band-dominated operators with operator-valued coefficients, their Fredholm properties and finite sections

AU - Rabinovich, V. S.

AU - Roch, S.

AU - Silbermann, B.

PY - 2001/7/1

Y1 - 2001/7/1

N2 - The central theme of the present paper are band and band-dominated operators, i.e. norm limits of band operators. In the first part, we generalize the results from [24] and [25] concerning the Fredholm properties of band-dominated operators and the applicability of the finite section method to the case of operators with operator-valued coefficients. We characterize these properties in terms of the limit operators of the given band-dominated operator. The main objective of the second part is to apply these results to pseudodifferential operators on cones in ℝn which is possible after a suitable discretization.

AB - The central theme of the present paper are band and band-dominated operators, i.e. norm limits of band operators. In the first part, we generalize the results from [24] and [25] concerning the Fredholm properties of band-dominated operators and the applicability of the finite section method to the case of operators with operator-valued coefficients. We characterize these properties in terms of the limit operators of the given band-dominated operator. The main objective of the second part is to apply these results to pseudodifferential operators on cones in ℝn which is possible after a suitable discretization.

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0012947809&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=0012947809&origin=inward

U2 - 10.1007/BF01299850

DO - 10.1007/BF01299850

M3 - Article

SP - 342

EP - 381

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

ER -